# SDR DALA2024040203980

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,254 hours, 29,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Support Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: MIGRATED BUSH ON LOWER LATERAL SUPPORT FITTING LH ON RACK 80VU ( ADDITI ONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT ). C/A: ER/A 615614-14AD REV. ORIGINAL COMPLIED WITH. (LP: 0266382)
